Alert archive / Wisconsin / Gale Warnings in 2013

Gale Warning 7, NWS Green Bay, WI

February 26, 2013

NWS Green Bay, WI issued this gale warning at Feb 26, 2013, 12:48 PM CST. It took effect at Feb 26, 2013, 3:00 PM CST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 26, 2013, 12:48 PM CST (18:48 UTC)
In effect from
Feb 26, 2013, 3:00 PM CST
Expired
Feb 27, 2013, 9:42 AM CST
In force
19 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

030 
WHUS73 KGRB 261848
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1248 PM CST TUE FEB 26 2013

...NORTHEAST WINDS INCREASING THROUGH TONIGHT...

.LOW PRESSURE TRACKING FROM SOUTHEAST MISSOURI TO NORTHWEST OHIO
THROUGH TONIGHT...WILL PRODUCE NORTHEAST GALES AND BUILDING
WAVES. WINDS WILL BECOME NORTHERLY BY WEDNESDAY.

LMZ542-543-270415-
/O.UPG.KGRB.SC.Y.0024.130226T2100Z-130228T1200Z/
/O.NEW.KGRB.GL.W.0007.130226T2100Z-130228T0900Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1248 PM CST TUE FEB 26 2013

...GALE WARNING IN EFFECT UNTIL 3 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 3 AM CST THURSDAY.  

* WINDS...NORTHEAST GALES TO 35 KTS THROUGH TONIGHT...THEN BACKING
  NORTH WEDNESDAY.

* WAVES...WAVES BUILDING TO 6 TO 10 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ541-270415-
/O.EXT.KGRB.SC.Y.0024.130226T2100Z-130228T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1248 PM CST TUE FEB 26 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST THURSDAY...

* WINDS...NORTHEAST WIND 20 TO 30 KTS..BACKING NORTH WEDNESDAY. A
  FEW HIGHER GUSTS TO 35 KTS POSSIBLE.

* WAVES...BUILDING TO 6 TO 8 FT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

TH/AW/TE
6 follow-up statements
580 
WHUS73 KGRB 262136
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
336 PM CST TUE FEB 26 2013

...GUSTY NORTHEAST TO NORTH WINDS THROUGH WEDNESDAY NIGHT...

.LOW PRESSURE TRACKING ACROSS THE OHIO VALLEY TONIGHT WILL
CONTINUE TO PRODUCE NORTHEAST GALES AND LARGE WAVES. WINDS WILL
BECOME NORTHERLY BY WEDNESDAY EVENING.

LMZ542-543-270545-
/O.CON.KGRB.GL.W.0007.000000T0000Z-130228T0900Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
336 PM CST TUE FEB 26 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST THURSDAY...

* WINDS...NORTHEAST GALES TO 35 KTS TONIGHT. NORTHEAST WINDS TO 30
  KTS WITH GALE FORCE GUSTS TO AROUND 35 KTS ON WEDNESDAY...THEN
  BACKING NORTH BY WEDNESDAY EVENING.

* WAVES...BUILDING TO 6 TO 10 FT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ541-270545-
/O.CON.KGRB.SC.Y.0024.000000T0000Z-130228T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
336 PM CST TUE FEB 26 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
THURSDAY...

* WINDS...NORTHEAST WIND 20 TO 30 KTS..BACKING NORTH BY WEDNESDAY
  EVENING. A FEW HIGHER GUSTS TO 35 KTS POSSIBLE.

* WAVES...BUILDING TO 6 TO 9 FT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
749 
WHUS73 KGRB 262152 AAA
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
352 PM CST TUE FEB 26 2013

...GUSTY NORTHEAST TO NORTH WINDS THROUGH WEDNESDAY NIGHT...

.LOW PRESSURE TRACKING ACROSS THE OHIO VALLEY TONIGHT WILL
CONTINUE TO PRODUCE NORTHEAST GALES AND LARGE WAVES. WINDS WILL
BECOME NORTHERLY BY WEDNESDAY EVENING.

LMZ541-270600-
/O.UPG.KGRB.SC.Y.0024.000000T0000Z-130228T0900Z/
/O.EXA.KGRB.GL.W.0007.000000T0000Z-130228T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
352 PM CST TUE FEB 26 2013

...GALE WARNING IN EFFECT UNTIL 3 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 3 AM CST THURSDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...NORTHEAST WIND TO 30 KTS...WITH GUSTS TO AROUND 35
  KTS...BACKING NORTH BY WEDNESDAY EVENING. 

* WAVES...BUILDING TO 6 TO 9 FT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ542-543-270600-
/O.CON.KGRB.GL.W.0007.000000T0000Z-130228T0900Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
352 PM CST TUE FEB 26 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST THURSDAY...

* WINDS...NORTHEAST WINDS TO 30 KTS WITH GALE FORCE GUSTS TO
  AROUND 35 KTS TONIGHT INTO WEDNESDAY...THEN BACKING NORTH BY
  WEDNESDAY EVENING.

* WAVES...BUILDING TO 6 TO 10 FT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
BERSCH
465 
WHUS73 KGRB 270112 AAA
MWWGRB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
712 PM CST TUE FEB 26 2013

...GUSTY NORTHEAST TO NORTH WINDS THROUGH WEDNESDAY NIGHT...

.LOW PRESSURE TRACKING ACROSS THE OHIO VALLEY TONIGHT WILL
CONTINUE TO PRODUCE NORTHEAST GALES AND LARGE WAVES TONIGHT INTO
WEDNESDAY. WINDS WILL BECOME NORTHERLY BY WEDNESDAY EVENING.

LMZ541>543-270915-
/O.CON.KGRB.GL.W.0007.000000T0000Z-130228T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
712 PM CST TUE FEB 26 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST THURSDAY...

* WINDS...NORTHEAST TO 30 KTS. GALE FORCE GUSTS TO AROUND 40 KTS
  TONIGHT...ESPECIALLY SOUTH OF KEWAUNEE. GUSTS TO AROUND 35 KTS
  ON WEDNESDAY AND WEDNESDAY NIGHT. WIND BACKING NORTH BY
  WEDNESDAY EVENING.

* WAVES...BUILDING TO 6 TO 10 FT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
BERSCH
068 
WHUS73 KGRB 270347 AAA
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
947 PM CST TUE FEB 26 2013

...GUSTY NORTHEAST TO NORTH WINDS THROUGH WEDNESDAY NIGHT...

.LOW PRESSURE TRACKING ACROSS THE OHIO VALLEY TONIGHT WILL
CONTINUE TO PRODUCE NORTHEAST GALES AND LARGE WAVES TONIGHT INTO
WEDNESDAY. WINDS WILL BECOME NORTHERLY BY WEDNESDAY EVENING.

LMZ541>543-271200-
/O.CON.KGRB.GL.W.0007.000000T0000Z-130228T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
947 PM CST TUE FEB 26 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST THURSDAY...

* WINDS...NORTHEAST TO 30 KTS. GALE FORCE GUSTS TO 40 KTS
  TONIGHT...ESPECIALLY SOUTH OF KEWAUNEE. GUSTS TO AROUND 35 KTS
  ON WEDNESDAY AND WEDNESDAY NIGHT. WIND BACKING NORTH BY
  WEDNESDAY EVENING.

* WAVES...6 TO 10 FT TONIGHT INTO WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
BERSCH
664 
WHUS73 KGRB 271027
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
427 AM CST WED FEB 27 2013

...GUSTY NORTHEAST TO NORTH WINDS THROUGH TONIGHT...

.LOW PRESSURE OVER SOUTHERN LOWER MICHIGAN WILL CONTINUE TO
PRODUCE NORTHEAST GALES AND LARGE WAVES THROUGH TONIGHT. WINDS WILL
BECOME NORTHERLY BY THIS EVENING.

LMZ541>543-271830-
/O.CON.KGRB.GL.W.0007.000000T0000Z-130228T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
427 AM CST WED FEB 27 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST THURSDAY...

* WINDS...NORTHEAST TO 30 KTS. GALE FORCE GUSTS TO AROUND 35 KTS.
  WIND BACKING NORTH BY EVENING.

* WAVES...6 TO 8 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
580 
WHUS73 KGRB 271542
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
942 AM CST WED FEB 27 2013

...GUSTY NORTHEAST WINDS EXPECTED THROUGH THURSDAY...

.LOW PRESSURE CURRENTLY OVER SOUTHERN LOWER MICHIGAN WILL BE SLOW
TO EXIT THE AREA...ALLOWING FOR GUSTY NORTH TO NORTHEAST WINDS TO
CONTINUE OVER THE NEARSHORE WATERS. EXPECTED HAZARDOUS WINDS AND
WAVES TO CONTINUE TODAY INTO THURSDAY NIGHT BEFORE THE SYSTEM
FINALLY PUSHES AWAY AND WINDS AND WAVES SUBSIDE.

LMZ541>543-272345-
/O.CAN.KGRB.GL.W.0007.000000T0000Z-130228T0900Z/
/O.NEW.KGRB.SC.Y.0025.130227T1542Z-130301T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
942 AM CST WED FEB 27 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST FRIDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...NORTHEAST 15 TO 25 KTS. A FEW GALE FORCE GUSTS TO AROUND
  35 KTS ARE POSSIBLE DURING THE AFTERNOON TODAY AND ON THURSDAY.
  WINDS WILL BACK NORTH BY EVENING.

* WAVES...5 TO 9 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Feb 26, 11:28 AM CST, 1 hour 20 minutes earlier.

Area forecast discussion, Feb 26, 11:28 AM CST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1128 AM CST TUE FEB 26 2013

UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE

.SHORT TERM...TODAY THROUGH WEDNESDAY. UPPER LOW IS FORECAST TO
LIFT NORTHEAST FROM ARKANSAS TO OHIO RIVER VALLEY TODAY WHILE
TRAILING UPSTREAM JET ENERGY IS SUPPOSED TO CATCH UP TO IT LATE
TONIGHT AND WEDNESDAY AND CAUSE TO SYSTEM TO SLOW DOWN AND DRIFT A
BIT NORTHWARD. EITHER WAY...IT LOOKS TOO FAR SOUTH TO PRODUCE MUCH
SNOW FOR US. 850 AND 925MB TEMPERATURES ARE NOT SUFFICIENTLY COLD
FOR LAKE ENHANCEMENT AND LOW LEVEL WARM ADVECTION IS WEAK.

IT/S POSSIBLE THAT MANITOWOC AND KEWAUNEE COUNTIES MIGHT GET 2 TO
4 INCHES BUT WILL HOLD OFF ON AN ADVISORY AS THE SNOW MAY FALL
OVER MORE THAN A 12 HOUR PERIOD. A SLIGHT NORTHWARD SHIFT OF THE
SYSTEM WOULD BRING ADVISORY CRITERIA SNOW TO THE LAKESHORE AND
POSSIBLY THE FOX VALLEY WHILE A SHIFT TO THE SOUTH COLD RESULT IN
ONLY MANITOWOC COUNTY RECEIVING ANY SNOW.

THE SURFACE LOW LIFTING NORTHEAST FROM ARKANSAS IS ACTUALLY
WEAKENING WITH TIME...BUT WILL NONETHELESS PRODUCE A TIGHTENING
GRADIENT BETWEEN IT AND THE SURFACE HIGH OVER SOUTHERN CANADA.
THIS SHOULD MAKE FOR GUSTY NORTHEAST WINDS OVER EAST CENTRAL
WISCONSIN. IF THERE IS ANY SIGNIFICANT SNOW...THEN BLOWING AND
DRIFTING SNOW WILL CERTAINLY BE POSSIBLE.

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY.
MAIN SYSTEM WILL PASS WELL TO THE SOUTH OF THE AREA WEDNESDAY NIGHT.
AREA WILL STILL BE ON THE NORTHERN FRINGES OF THE STORM. HAVE
CHANCES FOR LIGHT SNOW ACROSS MUCH OF THE AREA...WITH HIGHEST CHANCES
ACROSS THE EAST. MODELS CONTINUE TO POINT AT SOME LIGHT SNOW OR FLURRIES
ACROSS THE NORTH OFF LAKE SUPERIOR ON THURSDAY. HAVE SMALL POPS FOR
THIS EVENT. WITH GUSTY NORTHERLY WINDS...CONTEMPLATED BRINGING FLURRIES
ACROSS THE SOUTH. PER BUFKIT SOUNDINGS...DECIDED AGAINST ADDING A
CHANCE OF FLURRIES FOR NOW.

FOR THURSDAY NIGHT...MODELS SUGGESTING 850MB TEMPERATURES ARE COLD
ENOUGH FOR SOME LAKE EFFECT SNOW SHOWERS OR FLURRIES ACROSS THE
FAR NORTH...AND POSSIBLY ALONG THE LAKE MICHIGAN SHORELINE. SEVERAL
MODELS HAVE WINDS TURNING TO THE NORTHEAST OFF LAKE MICHIGAN. DOUBT
ARISES AS THE WRF MODEL KEEP WINDS MORE NORTHERLY. DECIDED TO ADD
A SLIGHT CHANCE FOR MANITOWOC AND KEWAUNEE COUNTIES TO ACCOUNT FOR
SOME LIGHT LAKE EFFECT SNOW SHOWERS OR FLURRIES.

LATER SHIFTS CAN DECIDE IF SMALL POPS ARE WARRANTED ALONG THE LAKE
MICHIGAN SHORELINE FRIDAY MORNING. HIGH PRESSURE WILL DOMINATE THE
WEATHER PATTERN THIS WEEKEND...BRING SLIGHTLY COOLER THAN NORMAL
CONDITIONS FOR EARLY MARCH. LOW CONFIDENCE IN SYSTEM EARLY NEXT WEEK
DEPICTED BY THE ECMWF/GFS. LARGE SPREAD IN TRACK OF SYSTEM AND SWATH
OF SNOW EXPECTED WITH THIS FEATURE. ON THE RUN TONIGHT...GFS WOULD
BRING SNOW TO THE AREA WHILE ECMWF TAKES SYSTEM SOUTH OF THE AREA.
&&

.AVIATION...MVFR/VFR CONDITIONS EXPECTED THIS AFTERNOON INTO EARLY
EVENING AS HI PRES OVER NRN SECTIONS OF THE GREAT LAKES CONTS TO
FUNNEL DRY AIR INTO NE WI. HOWEVER...AS THE SFC LOW TRACKS NE INTO
SRN SECTIONS OF THE GREAT LAKES TNGT INTO WED...MVFR CIGS WL BECOME
MORE COMMON AND VSBYS FOR ALL BUT THE RHI TAF SITE SHOULD ALSO
LOWER INTO THE MVFR RANGE. E-CNTRL WI REMAINS THE MOST VULNERABLE
FOR ACCUMULATING SNOW STARTING ROUGHLY AT 03Z WED AND THEN
CONTINUING THRU 00Z THU. CIGS/VSBYS COULD DROP INTO THE IFR
CATEGORY AT THE GRB AND ATW TAF SITES AS THE SNOW INTENSIFIES. THE
OTHER FACTOR WL BE THE GUSTY NE WINDS EXPECTED WITH SFC GUSTS
APPROACHING 30-35 KTS OVER ERN WI.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

AK
Hazardous weather outlook, Feb 26, 4:30 AM CST, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
430 AM CST TUE FEB 26 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-271030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
430 AM CST TUE FEB 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

PATCHY DENSE FOG MAY PRODUCE LOW VISIBILITIES AND SLIPPERY ROADS
EARLY TODAY.

SNOW WILL ARRIVE IN THE LAKESHORE AND FOX VALLEY AFTER MIDNIGHT AND
PRODUCE HAZARDOUS TRAVEL CONDITIONS FOR THE MORNING COMMUTE TO
WORK OR SCHOOL. GUSTY NORTHEAST WINDS COULD ALSO PRODUCE SOME
BLOWING AND DRIFTING SNOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

LIGHT SNOW IS EXPECTED OVER ALL BUT NORTHCENTRAL WISCONSIN
WEDNESDAY AS LOW PRESSURE PASSES BY TO OUR SOUTH. A FEW INCHES OF
SNOW ARE LIKELY ACROSS THE DOOR PENINSULA AND THE FOX VALLEY WITH
LESS FURTHER WEST. GUSTY NORTHEAST WINDS COULD PRODUCE SOME
BLOWING AND DRIFTING SNOW IN THE MORNING. THE TRACK OF THIS SYSTEM
IS STILL SOMEWHAT UNCERTAIN. IF IT TAKES A PATH FURTHER NORTHWARD
THEN SNOWFALL TOTALS COULD BE HIGHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SNOWFALL AMOUNTS TONIGHT AND WEDNESDAY.

LMZ521-522-541>543-271030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
430 AM CST TUE FEB 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

NORTHEAST WINDS WILL GUST TO NEAR GALE FORCE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NORTHEAST WINDS MAY GUST TO NEAR GALE FORCE WEDNESDAY.

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 3:02 PM CSTWinter Weather AdvisoryGRBBrown, Calumet, Door, Kewaunee, Manitowoc, Outagamie and 1 more20 hr
Feb 26, 5:46 PM CSTWinter Storm WarningGRBManitowoc17 hr

Nearby

Gale Warnings in Wisconsin, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.